MathSciNet Relay Station
MathSciNet bibliographic data
MR680855 (85d:35019) 35C20 (35J10 47F05)
Murata, Minoru Asymptotic expansions in time for solutions of Schrödinger-type equations. J. Funct. Anal. 49 (1982), no. 1, 10–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement